# SDR DHL9980614C

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LWR EXTERIOR FUSELAGE SKIN BULGING AT STA 1360, BETWEEN LONGERON 33L TO 33R.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER IAW E/O NR 99090202.  N/R CARD NR 0270.
